MathSciNet Relay Station
MathSciNet bibliographic data
MR1658448 32C05 (14P15)
Lion, Jean-Marie Densité des ensembles semi-pfaffiens. (French) [Density of semi-Pfaffian groups] Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), no. 1, 87–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement